# SDR COEA2011032610903

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  CORROSION ON UPPER FLANGE OF FLOORBEAM 9 AT PILOTS/COPILOTS SEAT FITTINGS.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND STRUCTURAL REPAIR APPROVAL SHEET FROM ATR.
